MathSciNet Relay Station
MathSciNet bibliographic data
MR1950759 (2003m:92080) 92D30 (60K35 82B43)
Sander, L. M.; Warren, C. P.; Sokolov, I. M.; Simon, C.; Koopman, J. Percolation on heterogeneous networks as a model for epidemics. John A. Jacquez memorial volume. Math. Biosci. 180 (2002), 293–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement